| Model Number |
3660 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced an infection.As a result, surgical intervention took place wherein the scs system was explanted to address the issue.Date of explant is estimated.
Additional Manufacturer Narrative
Date of event is estimated.Patient weight is unknown.The device history record was reviewed to ensure proper packaging and sterility.A review of the lot history record identified no manufacturing nonconformities issued to the reported device that would have contributed to this event.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.